# SDR SWIA2021091360930

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR - DD3 IS CORRODED FORWARD OF FORMER FS310.75. (MARKED)     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED CORRODED DD3 WITH NEW UNIT.  REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECKED GOOD.  SEE CONTINUE CARD FOR DETAILS FO WORK PERFORMED.
